Nontransitive quasi-orbits in Mackey's analysis of group extensions

Arlan Ramsay University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331496

Acta Mathematica, 137, (1), 17-48, 1974.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{arlan1974nontransitive,
  title={Nontransitive quasi-orbits in Mackey's analysis of group extensions},
  author={Arlan Ramsay},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240067731205},
  booktitle={Acta Mathematica},
  volume={137},
  number={1},
  pages={17-48},
  year={1974},
}
Arlan Ramsay. Nontransitive quasi-orbits in Mackey's analysis of group extensions. 1974. Vol. 137. In Acta Mathematica. pp.17-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240067731205.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved